| Model Number |
500001002501 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server system had an issue where the user was unable to log in to the server and received an "unable to authenticate" error message.The customer stated that the user was still able to log in to the station, but not to the server.The customer stated that the malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
E.1.Initial reporter facility: (b)(6)
a review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 15-jan-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a technical support specialist (tss) stated that the customer informed that the issue was resolved by resetting the user account and changing the password.After the password reset, the user was able to successfully log in to the server, resolving the issue.The system functioned as intended after the customer resolved the issue.